Bulletin of the American Mathematical Society

Idempotents in group algebras

Walter Rudin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 2 (1963), 224-227.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525116

Mathematical Reviews number (MathSciNet)
MR0145365

Zentralblatt MATH identifier
0119.11001

Citation

Rudin, Walter. Idempotents in group algebras. Bull. Amer. Math. Soc. 69 (1963), no. 2, 224--227. https://projecteuclid.org/euclid.bams/1183525116


Export citation

References

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212.
  • 2. Walter Rudin, Idempotent measures on abelian groups, Pacific J. Math. 9 (1959), 195-209.
  • 3. Walter Rudin, Fourier analysis on groups. Interscience, New York, 1962.